# SDR SIMA3501

- Difficulty date: December 15, 2000
- Submitted: February 1, 2001
- Operation: Air carrier
- Aircraft: N971NA
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 017
- System (JASC): 5245 · Air Conditioning Doors
- Part: Door
- Part number: S247121200900
- Condition: Missing
- Location: Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

MCO - FLT 5277 - AIR CONDITIONING EXTERNAL CONNECTOR ACCESS DOOR CAME OFF IN FLIGHT, ENTERED INTO CDL.  MAINTENANCE INSTALLED NEW DOOR IAW ATR MM.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
